Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with IVDP, doing physiotherapy regularly, pain while sitting. Any alternative treatment?

Good evening sir, i m veerendra, my left lower limb(below knee ) lost sensation compare to right leg. doctor diagnosed as L4 L5 IVDP without MRI scan .... Daily i am doing Physiotherapy exercises, i ll gt pain, wen i sit on chair....otherwise there is no much pain.. is der any tricks to recovery? when i was lifting the pt i got IVDP since january....
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems you have a disc prolapse with nerve root compression. An MRI scan can only detect the exact extent of injury you have suffered,. In cases of a severe problem. surgical treatment or epidural steroid injections are recommended.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor